# SDR TRAX200800413

- Difficulty date: March 12, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 19,812 hours, 16,173 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - LEFT OVERWING EMERGENCY EXIT FAIL PULL TEST ON EXIT HANDLE.  LUBRICATED DOOR & RETESTED, NO DEFECTS NOTED AT THIS TIME IAW CRJ 200 MM 12-20-52 & 52-21-00.  SUPPLEMENTAL SDR CLOSED 3/27/08.
